Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On vectorial polynomials and coverings in characteristic 3


Authors: Teresa Crespo and Zbigniew Hajto
Journal: Proc. Amer. Math. Soc. 134 (2006), 23-29
MSC (2000): Primary 12F12
Published electronically: August 15, 2005
MathSciNet review: 2170539
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $K$ a field containing the finite field $\mathbb{F} _9$ we give explicitly the whole family of Galois extensions of $K$ with Galois group $2S_4*Q_8$ or $2S_4*D_8$ and determine the discriminant of such an extension.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 12F12

Retrieve articles in all journals with MSC (2000): 12F12


Additional Information

Teresa Crespo
Affiliation: Departament d’Àlgebra i Geometria, Universitat de Barcelona, Gran Via de les Corts Catalanes 585, 08007 Barcelona, Spain
Email: teresa.crespo@ub.edu

Zbigniew Hajto
Affiliation: Zakład Matematyki, Akademia Rolnicza, al. Mickiewicza 24/28, 30-059 Kraków, Poland
Address at time of publication: Instytut Matematyki, Politechnika Krakowska, ul. Warszawska 24, 31-155 Kraków, Poland
Email: rmhajto@cyf-kr.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08273-0
PII: S 0002-9939(05)08273-0
Received by editor(s): August 4, 2004
Published electronically: August 15, 2005
Additional Notes: This work was partially supported by grant BFM2003-01898, Spanish Ministry of Education
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2005 American Mathematical Society